# SDR MASA2011012401776

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 17,212 hours, 13,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140028
- Part serial: 10152
- Condition: Dented
- Location: Right
- Part time: 17,215 hours, 13,604 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP DENT.  MAINTENANCE R2 I/B FLAP C/W ELECTRICAL & MECHANICAL RIG OPS CHECKED.
